You will also have a lack of energy,trouble sleeping amd feel nausea and may have diahreha.I am just telling you things I am going through,you might not have any of it.I never had the Diaharea,but others have.I dont mean to scare you,but you are doing the right thing.The Suboxone really helped me.I hope they told you that Sub is an opiate too.When its time to get off it you will need to taper not just quit,otherwise you will have WD.
Anything I can help you with ,please ask
Hi saw your post,I was on Oxy and Roxicodone for 9 yrs.The last 2 I was taking 900mg a day between the oxy and roxis.It was all prescribed for a chronic back problem.I detoxed in June and was put on the Suboxone.You do have to be in withdrawal for them to give it to you.I was so addicted I would go into WD immiediately as soon as my dose wore off,yawning first then the sweats ,then the pain.So I went in about 4 hrs after my last pill.The dose they give you will depend on the severity and length of time you were on the oxy.It does work,it will hwlp you through the first 4-5 days which are the worse.You will still have lingering effects even when you start to feel bettermwont be as severe but will maybe have the shaking leg,and definitely you will feel like your brain is in a fog
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.